Hamiltonian cycles in hypercubes with 2n-4 faulty edges

Andrzej Szepietowski

Abstract

n/a
Author Andrzej Szepietowski (FMPI / II)
Andrzej Szepietowski,,
- Institute of Informatics
Journal seriesInformation Sciences, ISSN 0020-0255, (A 40 pkt)
Issue year2012
Vol215
Pages75-82
Keywords in EnglishHamiltonian cycle, hypercube, fault tolerance, local traps
ASJC Classification1702 Artificial Intelligence; 1802 Information Systems and Management; 1706 Computer Science Applications; 2614 Theoretical Computer Science; 2207 Control and Systems Engineering; 1712 Software
DOIDOI:10.1016/j.ins.2012.06.006
URL http://dx.doi.org/10.1016/j.ins.2012.06.006
Languageen angielski
Score (nominal)40
Publication indicators Scopus SNIP (Source Normalised Impact per Paper): 2014 = 3.322; WoS Impact Factor: 2012 = 3.643 (2) - 2012=3.676 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?